Patient Stories

I am unhealthy and gained more weight

Posted In: Pain Anonymous | June 19, 2014 | 07:00 AM

I can't understand. I ate less and gained more. I was doing things that sweat me more. But why can't I lose weight. Last March 2014 I spend my life in the hospital. I was being ultrasound twice in my whole abdomen because I am suffering stomach ache and pain at the upper left part of my tummy. and the fats shows there. There is no medication or some kind of medicine that will cure me. Perhaps, medicine can only lessen the pain. The doctor said that I need to lose weight and in doing some effort in searching I found a blog in some site and make myself flexible about it . I called it "gambled"..and it is effective.
This is the Venus Factor system if you want to try it then don't called it gambled because I am here to proof it to you.

Do you have a Personal Story you'd like to share?

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

You May Also Like